Alert archive / Maine / High Wind Warnings in 2023
High Wind Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Nov 27, 2023, 12:41 AM EST for Hancock County, Washington County, Maine. It took effect at Nov 27, 2023, 4:00 AM EST. It was in force for 7 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 27, 2023, 12:41 AM EST (05:41 UTC)
- In effect from
- Nov 27, 2023, 4:00 AM EST
- Expired
- Nov 27, 2023, 11:00 AM EST
- In force
- 7 hr
- Issued by
- NWS Caribou, ME
Counties Hancock County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 5:56 AM EST | NON-TSTM WND DMG | Trenton, ME | Social media report. Bayside road closed due to tree down. |
| Nov 27, 8:14 AM EST | NON-TSTM WND DMG | 3 Se Trenton, ME | Social media report. Spruce tree down on Knox Road at 5am. Knox Road passable at time of report. |
| Nov 27, 8:30 AM EST | NON-TSTM WND DMG | Brooklin, ME | Social media report of tree down. |
| Nov 27, 9:00 AM EST | NON-TSTM WND DMG | 2 Nnw Milbridge, ME | Tree down across Kansas Road. |
| Nov 27, 9:35 AM EST | NON-TSTM WND DMG | 2 Nnw Milbridge, ME | Trees down on multiple roads. Multiple boats have broken loose from moorings. |
| Nov 27, 10:10 AM EST | NON-TSTM WND DMG | 3 Sw Sorrento, ME | Bay Ave close to the intersection of Point Road is closed due to a tree down in the lines. Accessible from either side. Pictures on social media from Hancock Volunteer Fire Department. |
| Nov 27, 10:10 AM EST | NON-TSTM WND DMG | Hancock, ME | Ferry Road near Box 107 is closed due to tree down in live wires. Accessible from either side. Pictures on social media from Hancock Volunteer Fire Department. |
| Nov 27, 10:48 AM EST | NON-TSTM WND DMG | 1 Sw Trescott, ME | Large tree across Dixie Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 5.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
161 WWUS71 KCAR 270541 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 1241 AM EST Mon Nov 27 2023 MEZ029-030-271600- /O.UPG.KCAR.WI.Y.0007.231127T1000Z-231127T1600Z/ /O.NEW.KCAR.HW.W.0003.231127T1000Z-231127T1600Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 1241 AM EST Mon Nov 27 2023 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 65 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...From 5 AM to 11 AM EST this morning. * IMPACTS...Damaging winds will blow down trees and powerlines. Numerous to widespread power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MEZ015>017-271600- /O.NEW.KCAR.WI.Y.0008.231127T1000Z-231127T1600Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 1241 AM EST Mon Nov 27 2023 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST THIS MORNING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Penobscot, Interior Hancock and Central Washington Counties. * WHEN...From 5 AM to 11 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Sinko
3 follow-up statements
655 WWUS71 KCAR 270805 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 305 AM EST Mon Nov 27 2023 MEZ029-030-271600- /O.EXT.KCAR.HW.W.0003.231127T0900Z-231127T1600Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 305 AM EST Mon Nov 27 2023 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Southeast winds 25 to 35 mph with gusts 55 to 65 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...Until 11 AM EST this morning. Damaging gusts will likely not last longer than 3 hours at any given location as it is a fast moving system. * IMPACTS...Damaging winds could blow down trees and powerlines causing some power outages. Travel will be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ MEZ015>017-271600- /O.EXT.KCAR.WI.Y.0008.231127T0900Z-231127T1600Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 305 AM EST Mon Nov 27 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Penobscot, Interior Hancock and Central Washington Counties. * WHEN...Until 11 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Sinko
460 WWUS71 KCAR 271133 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 633 AM EST Mon Nov 27 2023 MEZ029-030-271600- /O.CON.KCAR.HW.W.0003.000000T0000Z-231127T1600Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 633 AM EST Mon Nov 27 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Southeast winds 25 to 35 mph with gusts 55 to 65 mph expected. * WHERE...Coastal Hancock and Coastal Washington Counties. * WHEN...Until 11 AM EST this morning. Damaging gusts will likely not last longer than 3 to 4 hours at any given location as it is a fast moving system. * IMPACTS...Damaging winds could blow down trees and powerlines causing some power outages. Travel will be difficult for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ MEZ015>017-271600- /O.CON.KCAR.WI.Y.0008.000000T0000Z-231127T1600Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 633 AM EST Mon Nov 27 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southern Penobscot, Interior Hancock and Central Washington Counties. * WHEN...Until 11 AM EST this morning. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Sinko
568 WWUS71 KCAR 271549 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 1049 AM EST Mon Nov 27 2023 MEZ029-030-271700- /O.EXP.KCAR.HW.W.0003.000000T0000Z-231127T1600Z/ Coastal Hancock-Coastal Washington- Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 1049 AM EST Mon Nov 27 2023 ...HIGH WIND WARNING WILL EXPIRE AT 11 AM EST THIS MORNING... Winds will decrease through the remainder of the morning and afternoon. Thus, the High Wind Warning will be allowed to expire. $$ MEZ015>017-271700- /O.EXP.KCAR.WI.Y.0008.000000T0000Z-231127T1600Z/ Southern Penobscot-Interior Hancock-Central Washington- Including the cities of Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, and Princeton 1049 AM EST Mon Nov 27 2023 ...WIND ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... Winds will decrease through the remainder of the morning and afternoon. Thus, the Wind Advisory will be allowed to expire. $$ Norcross
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Nov 26, 10:20 PM EST, 2 hours 21 minutes earlier.
Area forecast discussion, Nov 26, 10:20 PM EST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1020 PM EST Sun Nov 26 2023
.SYNOPSIS...
Intensifying low pressure will lift north towards the region
tonight, then lift across Maine Monday. An upper level
disturbance crosses the region Tuesday into Wednesday. A warm
front will cross the region Thursday. A frontal boundary will
begin to cross the region Friday.
&&
.NEAR TERM /THROUGH MONDAY/...
1020 pm update...
Sfc low deepening rapidly over Delaware Bay late this evening.
Latest hires and cams is shifting sfc low ever so slightly to
the west, i.e. further inland, than runs from this morning even
were. Would not be surprised to see a sprinkle or flurry move
into wrn zones by midnight but steadier precipitation looks to
hold off until after 07z while airmass saturates down.
Ptype grids look to be good initially with wet-bulbs below
freezing to the north of Moosehead for several hours after sunup
before warm advection allows rain to mix in after 13z this
morning. Expect that snow will begin to mix with and/or change
to rain acrs nern areas after about 15z given further westward
track and will pass onto mid shift for any adjustments needed to
ptype grids. No chgs needed to grids for the overnight hours.
Prev discussion blo...
Complicated forecast for the near term today with the forecast
models making some significant changes in the last 24 hrs. The
deepening low pressure system expected to move northward through
the Gulf of Maine tonight is tracking a little further westward
than originally expected, and is also projected to strengthen
more quickly. This has changed the focus for impacts from snow
inland to coastal wind and flooding.
With the westward shift of the low, the heaviest band of
precipitation has also moved over the western portion of the
forecast area. Warm air advection is still expected to bring
mostly rain across eastern Maine, and with a slightly later
start to the precip for northeastern Maine, this should minimize
snow accumulation. Some uncertainty remains in whether heavy
precip rates in the main band will provide enough evaporational
cooling to maintain p-type of all snow. Have edited temperatures
to reflect a slow warming trend over western Maine, similar to
the previous forecast. However, snow ratios will be pretty low,
so this will limit accumulation to some degree. QPF values have
decreased slightly so this has also contributed to a lower snow
total...upshot is that there is a chance of 7 inches along the
western Maine border and in some isolated pockets of higher
terrain, but for the most part snow totals are expected to
remain around 3 to 6 for western Maine. No changes have been
made to the Winter Weather Advisory.
As for wind, the strengthening of the low has also increased the
LLJ, with 65 to 70kts forecast at 950 hPa. The main question is
whether these winds will be able to mix down to the surface. The
jet will approach northern Maine overnight and in the early
morning, so stability will be at its greatest. That being said,
waters are still fairly warm in the Gulf which will counteract
the lack of diurnal heating. Current thinking is that the
strongest gusts will mix down further offshore, and have
upgraded the Storm Watch to a Storm Warning for the outer
waters. Closer to shore and further inland, the expectation is
that the LLJ will not be fully realized so kept the wind
forecast slightly lower with gusts just below warning level.
Cannot rule out the possibility of an isolated gust above 60 mph
at elevation and on the coastline, but think this will be the
exception, not the rule.
With the stronger winds mixing down to the surface, seas will be
higher, and the SSErly component will bring those higher waves
close to shore. The timing of this will coincided with the
highest tide of the month, so this increases coastal flooding
concerns. More detail can be found in the Coastal Flooding
section below.
Although this storm is expected to deepen rapidly, it is also
relatively quick moving, meaning that the period of greatest
concern for winds is really only tomorrow morning. This will
help lessen impacts. Precipitation will also be curtailed,
ending earlier than previously expected on Monday. By Monday
afternoon, the heaviest precipitation will be over, although the
chance for some isolated showers on the backside of the low
still exists.
&&
.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
Surface low pressure lifts north across Quebec province Monday
night, while an upper trof approaches from the west. Expect
mostly cloudy skies along with decreasing snow shower chances
across northern areas Monday night. Across Downeast areas,
expect partly cloudy skies. An upper trof crosses the region
Tuesday through Tuesday night, then begins to exit across the
Maritimes Wednesday while several disturbances move through the
trof. Expect mostly cloudy skies along with a chance of snow
showers north Tuesday, with partly sunny skies along with a
slight chance of snow showers Downeast. Across northern areas,
expect mostly cloudy skies along with a chance of snow showers
early Tuesday night, with partly cloudy skies late. Across
Downeast areas, expect partly cloudy skies early, then mostly
clear. Surface high pressure ridges toward the region later
Wednesday with partly sunny skies north, mostly/partly sunny
Downeast. Temperatures will be at below normal levels
Tuesday/Wednesday, with the colder temperatures Wednesday.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
High pressure will exit to the east Wednesday night, with a warm
front approaching late with the developing return flow. Expect
increasing clouds across the region Wednesday night. The warm
front crosses the region Thursday with generally mostly/partly
cloudy skies north, partly cloudy Downeast. Could also have a
slight chance of snow showers north mostly early Thursday. A
front will begin to settle across the region Friday, while low
pressure moves along the front. However, uncertainty exists
regarding the location of the front and the eventual track of
the low which should move along the front. Precipitation
types/chances and amounts will be dependent on the eventual
track of the low. Regardless of the low track, the system should
exit across the Maritimes early Saturday, with high pressure
then building late. Could still have a chance of snow showers
north, a chance of snow/rain showers Downeast, mostly early
Saturday in the wake of the exiting system. Clouds should then
decrease later Saturday with building high pressure. High
pressure should then cross the region Sunday with partly sunny
skies. Expect slightly below normal level temperatures
Thursday. Temperatures Friday will be dependent on the eventual
track of low pressure. Expect slightly below normal level
temperatures Saturday/Sunday.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR conditions deteriorate quickly over Downeast
terminals with MVFR already present at BHB and will set in at
BGR around 03z. Conditions drop to IFR/LIFR in rain, locally
heavy until 14-15z Monday. Expect improvement to MVFR around 17z
and VFR Monday evening for southern terminals.
Aroostook terminals drop to MVFR after 05z then quickly drop to
IFR around 08z. LIFR snow possible at FVE, CAR and PQI with IFR
ra/sn at HUL in the morning.
LLWS at all terminals for a brief period, mainly during the
morning hours at BGR and BHB and late morning/early afternoon at
Aroostook terminals.
SHORT TERM:
Monday night...VFR/MVFR, occasional IFR, north with decreasing
snow shower chances. VFR Downeast. West/southwest winds 10 to
15 knots.
Tuesday...VFR/MVFR. A chance of snow showers north, with a slight
chance of snow showers Downeast. West/southwest winds 10 to 15 knots
with gusts up to 20 to 25 knots.
Tuesday night...VFR/MVFR north with a chance of early snow showers.
VFR Downeast. West winds 10 to 15 knots with gusts up to 20 to 25
knots.
Wednesday...VFR. West/southwest winds 10 to 15 knots with gusts up
to 20 knots, becoming south 5 to 10 knots.
Wednesday night through Thursday night...VFR/MVFR north with a
slight chance of snow showers. VFR Downeast. South winds 5 to 10
knots Wednesday night. South/southwest winds 10 to 15 knots with
gusts up to 20 knots Thursday. South/southwest winds 10 to 15 knots
Thursday night.
Friday...Uncertainty dependent on the eventual location of a
frontal boundary and track of low pressure along the front.
&&
.MARINE...
NEAR TERM: Strong winds aloft are likely to mix down over the
waters, and a storm warning has been issued for the outer
waters. These winds will last through the morning, then rapidly
decrease to gale force in the afternoon as the low moves
northward. Seas will build to 10 to 14 feet with the strongest
winds, then gradually subside to 5 to 7 feet by Tuesday morning.
SHORT TERM: Small craft advisory conditions expected Monday night
into Wednesday. A few wind gusts could approach gale levels
Tuesday night. A slight chance of snow/rain showers Tuesday into
Tuesday night.
&&
.TIDES/COASTAL FLOODING...
645 pm update...Have issued Coastal Flood Advisory for coastal
Hancock and coastal Washington counties for strong wind gusts
coincident with the high astronomical tide for the month.
Strong south to southeasterly winds ahead of a low moving into
western Maine will bring 10 to 13 foot seas offshore Monday
morning. This will be coincident with the highest tide of the
month. Storm surge may raise water levels above HAT at some
locations, but even more concern will be the onshore waves
during the same period. Locations vulnerable to overwash will be
especially of concern and some roads may see up to 1 foot of
inundation, especially the more vulnerable areas including Roque
Bluffs, South Addison, Schoodic Point, Seawall Road, Deer Isle
Causeway, Cutler, Machias, and Lubec.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 1 AM to 7 PM EST Monday for
MEZ001-003-004-010.
Wind Advisory from 5 AM to 11 AM EST Monday for MEZ029-030.
Coastal Flood Advisory from 7 AM to 2 PM EST Monday for MEZ029-
030.
MARINE...Storm Warning from 5 AM to 11 AM EST Monday for ANZ050-051.
Gale Warning from 5 AM to 11 AM EST Monday for ANZ052.
&&
Near Term...Buster/LF
Short Term...Norcross
Long Term...Norcross
Aviation...Buster/LF/Norcross
Marine...Buster/LF/Norcross
Tides/Coastal Flooding...Hazardous weather outlook, Nov 26, 6:35 PM EST, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 635 PM EST Sun Nov 26 2023 MEZ002-005-006-031-272345- Northeast Aroostook-Northern Penobscot-Southeast Aroostook- Southern Piscataquis- 635 PM EST Sun Nov 26 2023 This Hazardous Weather Outlook is for Central Highlands Maine, Far Eastern Maine and Far Northern Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A period of snow may make travel slippery Monday morning. Precipitation may mix with rain during the day on Monday. A switch back to all snow showers follows Monday night as temperatures fall below freezing. There remains a chance for refreeze of rain on untreated surfaces Monday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-003-004-010-272345- Northwest Aroostook-Northern Somerset-Northern Piscataquis- Central Piscataquis- 635 PM EST Sun Nov 26 2023 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST MONDAY... This Hazardous Weather Outlook is for Central Highlands Maine, Far Northern Maine and North Woods Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-272345- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 635 PM EST Sun Nov 26 2023 ...STORM WARNING IN EFFECT FROM 5 AM TO 11 AM EST MONDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-032-272345- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Northern Washington- 635 PM EST Sun Nov 26 2023 This Hazardous Weather Outlook is for Far Eastern Maine, Interior DownEast Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A period of rain is expected on Monday, with locally heavy rainfall expected at times. Gusty winds are also anticipated for Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-272345- Coastal Hancock-Coastal Washington- 635 PM EST Sun Nov 26 2023 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 11 AM EST MONDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO 2 PM EST MONDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-272345- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 635 PM EST Sun Nov 26 2023 ...GALE WARNING IN EFFECT FROM 5 AM TO 11 AM EST MONDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 12:41 AM EST | Wind Advisory | CAR | Hancock, Penobscot, Washington | 10 hr |
| Nov 27, 9:55 AM EST | River Flood Warning | CAR | Penobscot | 2 hr |
| Nov 27, 10:55 AM EST | Gale Warning | CAR | 5 hr | |
| Nov 27, 10:55 AM EST | Small Craft Advisory | CAR | 55 hr |
Nearby
High Wind Warnings in Maine, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.